# SDR 2001F00656

- Difficulty date: October 16, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5752 - IN FLIGHT, THE CREW RECEIVED A LAVATORY SMOKE DETECTOR MESSAGE ON THE EICAS.  THE AIRCRAFT RETURNED TO THE FIELD AND UPON LANDING THE INDICATION CLEARED.  THE FIRE DEPARTMENT INSPECTED THE LAVATORY AND FOUND NO PROBLEMS.  THE SMOKE DETECTOR WAS RETESTED AND FOUND TO BE IN WORKING ORDER.  NO FURTHER ACTION WAS TAKEN.  (M)
